# SDR 95ZZZX5218

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N96NL
- Make and model: Beech 95-B55
- Aircraft serial: TC721
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 5038901215
- Condition: Loose
- Location: Lt Throttle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THROTTLE CABLE SLEEVE ON ENGINE END WAS FOUND LOOSE AND SLIDING FREELY.  SWAGED PORTION WAS NOT ATTACHED TO THREADED END OF CABLE.  SUBMITTER STATED NUMEROUS CABLES HAVE BEEN FOUND WITH THIS PROBLEM.  CAN CAUSE CABLE TO JAM AND HAVE LOSS OF CONTROL MOVEMENT.  FOUND DURING 100-HOUR INSPECTION.
